# SDR CALA2017042901196

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A659620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED.  THE DOOR FRAME WAS REPAIRED IAW EC/RA  5210-02823.
